Catalytic antibodies

Blackburn, G. Michael and Kang, Angray S. and Kingsbury, Gillian A. and Burton, Dennis R. (1989) Catalytic antibodies. Biochemical Journal, 262 (2). pp. 381-390. ISSN 0264-6021

Full text not available from this repository.

Official URL: http://www.biochemj.org/bj/262/2620381.htm

Item Type:Article
Research Community:University of Westminster > Life Sciences, School of
ID Code:4551
Deposited On:07 Jan 2008
Last Modified:23 Dec 2009 14:28

Repository Staff Only: item control page